Common Limits of Fibonacci Circle Maps

Genadi Levin, Grzegorz Świa̧tek

Research output: Contribution to journalArticlepeer-review

Abstract

We show that limits for the critical exponent tending to ∞ exist in both critical circle homeomorphism of golden mean rotation number and Fibonacci circle coverings. Moreover, they are the same. The limit map is not analytic at the critical point, which is flat, but has non-trivial complex dynamics.

Original languageAmerican English
Pages (from-to)695-734
Number of pages40
JournalCommunications in Mathematical Physics
Volume312
Issue number3
DOIs
StatePublished - Jun 2012

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Common Limits of Fibonacci Circle Maps'. Together they form a unique fingerprint.

Cite this